∗-half completeness in quasi-uniform spaces

Athanasios Andrikopoulos

Abstract

Romaguera and Sánchez-Granero (2003) have introduced the notion of T1∗-half completion and used it to see when a quasi-uniform space has a ∗-compactification. In this paper, for any quasi-uniform space, we construct a ∗-half completion, called standard ∗-half completion. The constructed ∗-half completion coincides with the usual uniform completion in the uniform spaces and is the unique (up to quasi-isomorphism) T1 ∗-half completion of a symmetrizable quasi-uniform space. Moreover, it constitutes a ∗-compactification for ∗-Cauchy bounded quasi-uniform spaces. Finally, we give an example which shows that the standard ∗-half completion differs from the bicompletion construction.


Keywords

Quasi-uniform; ∗-half completion; ∗-compactification

Full Text:

PDF

References

A. Andrikopoulos, Completeness in quasi-uniform spaces, Acta Math. Hungar. 105 (2004), 549-565, MR 2005f:54050.

J. Deak, On the coincidence of some notions of quasi-uniform completeness defined by filter pairs, Stud. Sci. Math. Hungar. 26 (1991), 411-413, MR 94e:94077.

D. Doitchinov, A concept of completeness of quasi-uniform spaces, Topology Appl. 38 (1991), 205-217, MR 92b:54061.

P. Fletcher and W. F. Lindgren, Quasi-uniform spaces, Lectures Notes in Pure and Appl. Math. 77 (1978), Marc. Dekker, New York, MR 84h:54026.

P. Fletcher, and W. F. Lindgren, Compactifications of totally bounded quasi-uniform spaces, Glasgow Math. J. 28 (1986), 31-36, MR 87f:54037.

J. Kelley, General Topology, D.Van Nostrand Company, Inc., Toronto-New York-London, (1955), MR 16, 1136c.

H. Render, Nonstandard methods of completing quasi-uniform spaces, Topology Appl. 62 (1995), 101-125, MR 96a:54041.

S. Romaguera and M. A. Sánchez-Granero, *-Compactifications of quasi-uniform paces, Stud. Sci. Math. Hung. 44 (2007), 307-316. http://dx.doi.org/10.1556/SScMath.2007.1022

S. Romaguera and M. A. Sánchez-Granero, A quasi-uniform characterization of Wallman type compactifications, Stud. Sci. Math. Hung. 40 (2003), 257-267, MR 2004h:54021.

S. Romaguera and M. A. Sánchez-Granero, Compactifications of quasi-uniform hyperspaces, Topology Appl. 127 (2003), 409-423, MR 2003j:54011.

S. Romaguera and M. A. Sánchez-Granero, Completions and compactifications of quasi-uniform spaces, Topology Appl. 123 (2002), 363-382, MR 2003c:54051.

Abstract Views

1033
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt